# SDR ASAA2013022794154

- Difficulty date: February 27, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 24,044 hours, 7,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK  BS 520,  LBL 24.82 UPPER SURFACE IS GOUGED.  BLENDED AREA, FOUND OUT OF LIMITS IAW SRM 53-00-52, CUT DAMAGE ARE IAW SRM 53-00-52.  FABRICATED SEAT TRACK AND SPLICE IAW  SRM 53-00-52.  TREATED WITH ALODINED & PRIMED IAW SRM 51-20-01, INSTALLED REPAIR PARTS, SEAT TRARCK & SPLICE IAW SRM 53-00-52.
